# SDR DALA2016062704953

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Excess Play
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON FWD/AFT HINGE AT FWD CARGO COMPARTMENT DOOR.  FWD/AFT FWD CARGO DOOR HINGES WERE REMOVED IAW AMM 52-31-02-201.  HINGES WERE REPAIRED IAW ER/A 497387-14MA, REV 13.  REPAIRED HINGES WERE INSTALLED IAW AMM 52-31-02-201.  FREE PLAY WAS CORRECTED.
